# SDR DALA1123080174

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 95,141 hours, 13,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 27AB ARE INOPERATIVE.  MAINTENANCE FOUND WIRE PULLED OUT OF CONNECTOR AT WALL AND RE-SECURED.  SYSTEM OPERATION IS NORMAL.
